Alert archive / Montana / Wind Chill Advisories in 2011
Wind Chill Advisory 13, NWS Glasgow, MT
NWS Glasgow, MT issued this wind chill advisory at Feb 8, 2011, 2:28 PM MST for 12 counties in Montana. It took effect at Feb 8, 2011, 3:00 PM MST. It was in force for 20 hr.
The area
The counties it named.
The facts
- Issued
- Feb 8, 2011, 2:28 PM MST (21:28 UTC)
- In effect from
- Feb 8, 2011, 3:00 PM MST
- Expired
- Feb 9, 2011, 10:55 AM MST
- In force
- 20 hr
- Issued by
- NWS Glasgow, MT
Counties Daniels County, MT, Dawson County, MT, Garfield County, MT, McCone County, MT, Petroleum County, MT, Phillips County, MT, Prairie County, MT, Richland County, MT, Roosevelt County, MT, Sheridan County, MT, Valley County, MT, Wibaux County, MT
The radar
The Glasgow radar (KGGW), 77 km from the middle of the area, began a volume at 21:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Glasgow Intl Airport, MT (KGGW), launched 12:00Z, 9.5 hours before the alert went out and 76 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1564 m above ground
- 0-6 km bulk shear
- 11 kt
- 0-1 km storm-relative helicity
- -4 m²/s²
- 0-3 km storm-relative helicity
- -3 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
554 WWUS45 KGGW 082128 WSWGGW URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GLASGOW MT 228 PM MST TUE FEB 8 2011 MTZ016>020-022>027-059-061-062-091000- /O.NEW.KGGW.WC.Y.0013.110208T2200Z-110209T1800Z/ CENTRAL AND SOUTHEAST PHILLIPS-CENTRAL AND SOUTHERN VALLEY- DANIELS-SHERIDAN-WESTERN ROOSEVELT-GARFIELD-MCCONE-RICHLAND- DAWSON-PRAIRIE-WIBAUX-NORTHERN PHILLIPS-NORTHERN VALLEY- EASTERN ROOSEVELT- INCLUDING THE CITIES OF...MALTA...SACO...GLASGOW...FORT PECK... HINSDALE...FRAZER...SCOBEY...PLENTYWOOD...MEDICINE LAKE... WOLF POINT...POPLAR...JORDAN...CIRCLE...SIDNEY...FAIRVIEW... GLENDIVE...RICHEY...TERRY...WIBAUX...WHITEWATER...OPHEIM... CULBERTSON 228 PM MST TUE FEB 8 2011 ...WIND CHILL ADVISORY IN EFFECT UNTIL 11 AM MST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN GLASGOW HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT UNTIL 11 AM MST WEDNESDAY. * WIND CHILL VALUES: 20 TO 40 BELOW ZERO. * TIMING: LOW WIND CHILLS AND TEMPERATURES WILL PERSIST THROUGH WEDNESDAY MORNING. * OTHER IMPACTS: THIS COULD RESULT IN FROST BITE OR HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. WIND CHILLS OF 20 TO 40 BELOW CAN CAUSE FROSTBITE WITHIN 30 MINUTES. PRECAUTIONARY/PREPAREDNESS ACTIONS... TRY TO DRESS ADEQUATELY. BE SURE TO WEAR LAYERED LIGHT WEIGHT AND WIND PROOF CLOTHING... AND WEAR A HAT AND MITTENS FOR PROTECTION FROM THE DANGERS OF FROSTBITE. && $$
4 follow-up statements
644 WWUS45 KGGW 090329 WSWGGW URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GLASGOW MT 829 PM MST TUE FEB 8 2011 MTZ021-060-091100- /O.EXA.KGGW.WC.Y.0013.000000T0000Z-110209T1800Z/ PETROLEUM-SOUTHWEST PHILLIPS- INCLUDING THE CITIES OF...WINNETT...ZORTMAN 829 PM MST TUE FEB 8 2011 ...WIND CHILL ADVISORY IN EFFECT UNTIL 11 AM MST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN GLASGOW HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT UNTIL 11 AM MST WEDNESDAY. * WIND CHILL VALUES: 20 TO 40 BELOW ZERO. * TIMING: LOW WIND CHILLS AND TEMPERATURES WILL PERSIST THROUGH LATE MORNING MORNING. * OTHER IMPACTS: THIS COULD RESULT IN FROST BITE OR HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. WIND CHILLS OF 20 TO 40 BELOW CAN CAUSE FROSTBITE WITHIN 30 MINUTES. PRECAUTIONARY/PREPAREDNESS ACTIONS... TRY TO DRESS ADEQUATELY. BE SURE TO WEAR LAYERED LIGHT WEIGHT AND WIND PROOF CLOTHING... AND WEAR A HAT AND MITTENS FOR PROTECTION FROM THE DANGERS OF FROSTBITE. && $$ MTZ016>020-022>027-059-061-062-091100- /O.CON.KGGW.WC.Y.0013.000000T0000Z-110209T1800Z/ CENTRAL AND SOUTHEAST PHILLIPS-CENTRAL AND SOUTHERN VALLEY- DANIELS-SHERIDAN-WESTERN ROOSEVELT-GARFIELD-MCCONE-RICHLAND- DAWSON-PRAIRIE-WIBAUX-NORTHERN PHILLIPS-NORTHERN VALLEY- EASTERN ROOSEVELT- INCLUDING THE CITIES OF...MALTA...SACO...GLASGOW...FORT PECK... HINSDALE...FRAZER...SCOBEY...PLENTYWOOD...MEDICINE LAKE... WOLF POINT...POPLAR...JORDAN...CIRCLE...SIDNEY...FAIRVIEW... GLENDIVE...RICHEY...TERRY...WIBAUX...WHITEWATER...OPHEIM... CULBERTSON 829 PM MST TUE FEB 8 2011 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 11 AM MST WEDNESDAY... A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 11 AM MST WEDNESDAY. * WIND CHILL VALUES: 20 TO 40 BELOW ZERO. * TIMING: LOW WIND CHILLS AND TEMPERATURES WILL PERSIST THROUGH THE LATE MORNING. * OTHER IMPACTS: THIS COULD RESULT IN FROST BITE OR HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. WIND CHILLS OF 20 TO 40 BELOW CAN CAUSE FROSTBITE WITHIN 30 MINUTES. PRECAUTIONARY/PREPAREDNESS ACTIONS... TRY TO DRESS ADEQUATELY. BE SURE TO WEAR LAYERED LIGHT WEIGHT AND WIND PROOF CLOTHING... AND WEAR A HAT AND MITTENS FOR PROTECTION FROM THE DANGERS OF FROSTBITE. && $$
005 WWUS45 KGGW 090404 WSWGGW URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GLASGOW MT 904 PM MST TUE FEB 8 2011 MTZ018>020-024-062-091100- /O.NEW.KGGW.WW.Y.0015.110209T0404Z-110209T1200Z/ /O.CON.KGGW.WC.Y.0013.000000T0000Z-110209T1800Z/ DANIELS-SHERIDAN-WESTERN ROOSEVELT-RICHLAND-EASTERN ROOSEVELT- INCLUDING THE CITIES OF...SCOBEY...PLENTYWOOD...MEDICINE LAKE... WOLF POINT...POPLAR...SIDNEY...FAIRVIEW...CULBERTSON 904 PM MST TUE FEB 8 2011 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 5 AM MST WEDNESDAY... ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 11 AM MST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN GLASGOW HAS ISSUED A WINTER WEATHER ADVISORY FOR BLOWING AND DRIFTING SNOW...WHICH IS IN EFFECT UNTIL 5 AM MST WEDNESDAY. A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 11 AM MST WEDNESDAY. * MAIN WINTER WEATHER IMPACT: LOCAL ROADWAYS WILL EXPERIENCE LANE REDUCTIONS AND OCCASIONAL BLOCKING DUE TO SEVERE DRIFTING. * WINTER WEATHER TIMING: WINDS WILL CONTINUE DRIFTING THROUGH EARLY MORNING. * MAIN WIND CHILL IMPACT: 20 TO 40 BELOW ZERO. * WIND CHILL TIMING: LOW WIND CHILLS AND TEMPERATURES WILL PERSIST THROUGH THE LATE MORNING. * OTHER IMPACTS: WEST TO NORTHWEST WIND 15 TO 20 MPH WILL CONTINUE OVERNIGHT. VISIBILITY WILL BE REDUCED TO LESS THAN A HALF MILE AT TIMES WITH BLOWING SNOW. ROADS CAN QUICKLY BECOME DRIFTED IN... HINDERING LOW CLEARANCE VEHICLES. TRAVEL COULD BECOME DANGEROUS. PRECAUTIONARY/PREPAREDNESS ACTIONS... TRY TO DRESS ADEQUATELY. BE SURE TO WEAR LAYERED LIGHT WEIGHT AND WIND PROOF CLOTHING... AND WEAR A HAT AND MITTENS FOR PROTECTION FROM THE DANGERS OF FROSTBITE. && $$ MTZ016-017-021>023-025>027-059>061-091100- /O.CON.KGGW.WC.Y.0013.000000T0000Z-110209T1800Z/ CENTRAL AND SOUTHEAST PHILLIPS-CENTRAL AND SOUTHERN VALLEY- PETROLEUM-GARFIELD-MCCONE-DAWSON-PRAIRIE-WIBAUX-NORTHERN PHILLIPS- SOUTHWEST PHILLIPS-NORTHERN VALLEY- INCLUDING THE CITIES OF...MALTA...SACO...GLASGOW...FORT PECK... HINSDALE...FRAZER...WINNETT...JORDAN...CIRCLE...GLENDIVE... RICHEY...TERRY...WIBAUX...WHITEWATER...ZORTMAN...OPHEIM 904 PM MST TUE FEB 8 2011 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 11 AM MST WEDNESDAY... A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 11 AM MST WEDNESDAY. * WIND CHILL VALUES: 20 TO 40 BELOW ZERO. * TIMING: LOW WIND CHILLS AND TEMPERATURES WILL PERSIST THROUGH THE LATE MORNING. * OTHER IMPACTS: THIS COULD RESULT IN FROST BITE OR HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. WIND CHILLS OF 20 TO 40 BELOW CAN CAUSE FROSTBITE WITHIN 30 MINUTES. PRECAUTIONARY/PREPAREDNESS ACTIONS... TRY TO DRESS ADEQUATELY. BE SURE TO WEAR LAYERED LIGHT WEIGHT AND WIND PROOF CLOTHING... AND WEAR A HAT AND MITTENS FOR PROTECTION FROM THE DANGERS OF FROSTBITE. && $$
355 WWUS45 KGGW 091017 WSWGGW URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GLASGOW MT 317 AM MST WED FEB 9 2011 MTZ018>020-024-062-091800- /O.EXT.KGGW.WW.Y.0015.000000T0000Z-110209T1800Z/ /O.CON.KGGW.WC.Y.0013.000000T0000Z-110209T1800Z/ DANIELS-SHERIDAN-WESTERN ROOSEVELT-RICHLAND-EASTERN ROOSEVELT- INCLUDING THE CITIES OF...SCOBEY...PLENTYWOOD...MEDICINE LAKE... WOLF POINT...POPLAR...SIDNEY...FAIRVIEW...CULBERTSON 317 AM MST WED FEB 9 2011 ...WINTER WEATHER ADVISORY NOW IN EFFECT UNTIL 11 AM MST THIS MORNING... ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 11 AM MST THIS MORNING... THE WINTER WEATHER ADVISORY IS NOW IN EFFECT UNTIL 11 AM MST THIS MORNING. A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 11 AM MST THIS MORNING. * MAIN WINTER WEATHER IMPACT: LOCAL ROADWAYS WILL EXPERIENCE LANE REDUCTIONS AND OCCASIONAL BLOCKING DUE TO SEVERE DRIFTING SNOW. * WINTER WEATHER TIMING: THE WEST WINDS 15 TO 25 MPH WILL CONTINUE DRIFTING THE SNOW THROUGH LATE MORNING. * MAIN WIND CHILL IMPACT: 20 BELOW TO 40 BELOW ZERO. * WIND CHILL TIMING: LOW WIND CHILLS AND TEMPERATURES WILL PERSIST THROUGH THE LATE MORNING. * OTHER IMPACTS: VISIBILITY WILL BE REDUCED TO LESS THAN A HALF MILE AT TIMES WITH BLOWING SNOW. ROADS CAN QUICKLY BECOME DRIFTED IN... HINDERING LOW CLEARANCE VEHICLES. TRAVEL COULD BECOME DANGEROUS. PRECAUTIONARY/PREPAREDNESS ACTIONS... TRY TO DRESS ADEQUATELY. BE SURE TO WEAR LAYERED LIGHT WEIGHT AND WIND PROOF CLOTHING... AND WEAR A HAT AND MITTENS FOR PROTECTION FROM THE DANGERS OF FROSTBITE. && $$ MTZ016-017-021>023-025>027-059>061-091800- /O.CON.KGGW.WC.Y.0013.000000T0000Z-110209T1800Z/ CENTRAL AND SOUTHEAST PHILLIPS-CENTRAL AND SOUTHERN VALLEY- PETROLEUM-GARFIELD-MCCONE-DAWSON-PRAIRIE-WIBAUX-NORTHERN PHILLIPS- SOUTHWEST PHILLIPS-NORTHERN VALLEY- INCLUDING THE CITIES OF...MALTA...SACO...GLASGOW...FORT PECK... HINSDALE...FRAZER...WINNETT...JORDAN...CIRCLE...GLENDIVE... RICHEY...TERRY...WIBAUX...WHITEWATER...ZORTMAN...OPHEIM 317 AM MST WED FEB 9 2011 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 11 AM MST THIS MORNING... A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 11 AM MST THIS MORNING. * WIND CHILL VALUES: 20 TO 40 BELOW ZERO. * TIMING: LOW WIND CHILLS AND TEMPERATURES WILL PERSIST THROUGH THE LATE MORNING. * OTHER IMPACTS: THIS COULD RESULT IN FROST BITE OR HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. WIND CHILLS OF 20 TO 40 BELOW CAN CAUSE FROSTBITE WITHIN 30 MINUTES. PRECAUTIONARY/PREPAREDNESS ACTIONS... TRY TO DRESS ADEQUATELY. BE SURE TO WEAR LAYERED LIGHT WEIGHT AND WIND PROOF CLOTHING... AND WEAR A HAT AND MITTENS FOR PROTECTION FROM THE DANGERS OF FROSTBITE. && $$
047 WWUS45 KGGW 091755 WSWGGW URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GLASGOW MT 1055 AM MST WED FEB 9 2011 MTZ018>020-024-062-091900- /O.CAN.KGGW.WC.Y.0013.000000T0000Z-110209T1800Z/ /O.CAN.KGGW.WW.Y.0015.000000T0000Z-110209T1800Z/ DANIELS-SHERIDAN-WESTERN ROOSEVELT-RICHLAND-EASTERN ROOSEVELT- INCLUDING THE CITIES OF...SCOBEY...PLENTYWOOD...MEDICINE LAKE... WOLF POINT...POPLAR...SIDNEY...FAIRVIEW...CULBERTSON 1055 AM MST WED FEB 9 2011 ...WIND CHILL ADVISORY IS CANCELLED... ...WINTER WEATHER ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GLASGOW HAS CANCELLED THE WIND CHILL ADVISORY. THE WINTER WEATHER ADVISORY HAS BEEN CANCELLED. LIGHT WINDS ACROSS THE AREA THIS MORNING HAVE RESULTED IN LITTLE OR NO DRIFTING SNOW ACROSS THE AREA. THEREFORE...THE WINTER WEATHER ADVISORY HAS BEEN CANCELLED. ALSO THE LIGHT WINDS AND RISING TEMPERATURES WILL RESULT IN ALLEVIATING THE DANGEROUS WIND CHILLS IN MOST PLACES BY THIS AFTERNOON. THEREFORE...THE WIND CHILL ADVISORY HAS BEEN CANCELLED. $$ MTZ016-017-021>023-025>027-059>061-091900- /O.CAN.KGGW.WC.Y.0013.000000T0000Z-110209T1800Z/ CENTRAL AND SOUTHEAST PHILLIPS-CENTRAL AND SOUTHERN VALLEY- PETROLEUM-GARFIELD-MCCONE-DAWSON-PRAIRIE-WIBAUX-NORTHERN PHILLIPS- SOUTHWEST PHILLIPS-NORTHERN VALLEY- INCLUDING THE CITIES OF...MALTA...SACO...GLASGOW...FORT PECK... HINSDALE...FRAZER...WINNETT...JORDAN...CIRCLE...GLENDIVE... RICHEY...TERRY...WIBAUX...WHITEWATER...ZORTMAN...OPHEIM 1055 AM MST WED FEB 9 2011 ...WIND CHILL ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GLASGOW HAS CANCELLED THE WIND CHILL ADVISORY. THE LIGHT WINDS AND RISING TEMPERATURES WILL RESULT IN ALLEVIATING THE DANGEROUS WIND CHILLS IN MOST PLACES BY THIS AFTERNOON. THEREFORE...THE WIND CHILL ADVISORY HAS BEEN CANCELLED. $$
What forecasters said that day
The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Glasgow, MT wrote its last area forecast discussion before this wind chill advisory went out at Feb 8, 10:19 AM MST, 4 hours 9 minutes earlier.
Area forecast discussion, Feb 8, 10:19 AM MST, 4 hours 9 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GLASGOW MT 1019 AM MST TUE FEB 8 2011 .SHORT TERM...FOR NORTHEAST MONTANA...TODAY THROUGH THURSDAY... ARCTIC HIGH PRESSURE OVER EASTERN MONTANA THIS MORNING...WITH VERY COLD BUT SHALLOW INVERSION IN PLACE. INVERSION ALREADY SHALLOWING WITH RIDGE TOPS WARMING SIGNIFICANTLY WHILE COLD AIR LINGERS IN THE RIVER VALLEYS. FAIRLY LARGE TEMPERATURE DIFFERENCES DEVELOPING OVER SHORT DISTANCES...SHOULD NARROW THROUGH THE DAY...ALTHOUGH VALLEYS SHOULD REMAIN COLD. WITH THE WINDS MOSTLY BELOW 10 MPH AND WIDE RANGE OF TEMPERATURES WILL DROP THE CURRENT WIND CHILL WARNING AND ADVISORY. WILL LIKELY NEED ANOTHER ADVISORY FOR MOST OF THE REGION TONIGHT AS WINDS WILL BE A LITTLE STRONG WITH HIGH SLIDING TO THE SOUTH. EBERT PREVIOUS SHORT TERM DISCUSSION...TODAY THROUGH WEDNESDAY MORNING... SYNOPTICALLY A LARGE SCALE RIDGE IS SITUATED OVER THE NORTHERN PACIFIC OCEAN FROM ALASKA TO WELL OFF THE SOUTHERN CALIFORNIA COAST. TO THE EAST A COLD CORE TROUGH IS DOMINATING THE INTERIOR OF NORTH AMERICA WITH THE INTERFACE FOR THESE TWO MAJOR SYSTEMS BEING STRAIGHT DOWN THE NORTH AMERICAN ROCKY MOUNTAIN FRONT RANGE. THIS SET UP A A NORTHWEST FLOW PATTERN ACROSS THE HIGH PLAINS WITH COLD AIR INTRUDING INTO NORTHEAST MONTANA CAUSING CLEAR SKIES AND COLD MORNINGS THROUGH WEDNESDAY. WIND CHILLS WILL BE A PROBLEM EACH PERIOD WITH WIND CHILL ADVISORY/WARNING CURRENTLY OUT UNTIL 11AM. AT WHICH POINT BOTH WILL BE ROLLED BACK A NOTCH THROUGH THE NEXT EVENING. WEDNESDAY AFTERNOON THROUGH THURSDAY... THE WHOLE SYNOPTIC SET UP IS ANTICIPATED TO PRESS EASTWARD ABOUT A HALF A STATE IN. THIS WILL ALLOW FOR THE DOWN SLOPING PROCESS TO BEGIN SETTING UP AND A WARMING TREND TO TAKE HOLD ESPECIALLY AROUND THE MISSOURI BREAK AND HIGHER ELEVATIONS. SOME HYDROLOGY CONCERNS COULD ALSO BE ANTICIPATED HERE AS SLIGHT MELTING WILL BEGIN AGAIN FOR NEW SNOW ALONG THE MUSSELSHELL RIVER DRIVING UP WATER LEVELS. DOMINANTLY THIS PERIOD SHOULD ANTICIPATE BEING DRY AS WELL... BUT A SMALL MESOSCALE DISTURBANCE IS SHOWING UP IN A FEW MODELS AS PASSING THROUGH THE DAKOTAS AND MAY CLIP THE FAR NORTHEASTERN SECTION OF THE CWA. GAH .LONG TERM...THURSDAY NIGHT THROUGH TUESDAY... NORTHWEST FLOW ALOFT WILL BRING A WEAK SHORTWAVE THROUGH SASKACHEWAN TO THE DAKOTAS THURSDAY NIGHT AND FRIDAY. MOST OF THE MOISTURE WILL STAY TO THE NORTH AND EAST OF MONTANA. HOWEVER...THE SYSTEM MAY CATCH THE NORTHEAST CORNER OF THE STATE. WILL MENTION A SLIGHT CHANCE OF SNOW FOR NOW. UPPER RIDGE WILL MOVE ACROSS MONTANA FRIDAY AND SATURDAY BRINGING ABOVE FREEZING TEMPERATURES TO MOST IF NOT ALL LOCATIONS FOR HIGHS. SATURDAY NIGHT THROUGH SUNDAY NIGHT...A SHORTWAVE TROUGH MOVING THROUGH THE AREA WILL FLATTEN THE RIDGE AND BRING A MAINLY DRY COLD FRONT THROUGH THE AREA. THE MODELS AGREE IN REBOUNDING THE RIDGE ON MONDAY AND TUESDAY WITH SOMEWHAT ABOVE NORMAL TEMPERATURES WITH DRY WEATHER. FORRESTER && .AVIATION... VFR WITH MOSTLY CLEAR SKIES TODAY WITH THE EXCEPTION TO THE MVFR CONDITIONS AT KSDY DUE TO PATCHY ICE FOG. THE COLD CONDITIONS WILL CONTINUE THE REST OF THE AFTERNOON WITH LIGHT AND VARIABLE WINDS OF THE MORNING BECOMING WEST AROUND 12 TO 17 KNOTS BY EARLY AFTERNOON AT ALL TERMINALS. THIS EVENING AND TONIGHT THE WESTERLY WINDS WILL CONTINUE AT 5 TO 10 KNOTS WITH VFR CONDITIONS AT ALL TERMINALS. RSMITH && .GLASGOW WATCHES/WARNINGS/ADVISORIES...NONE. && WEATHER.GOV/GLASGOW
Hazardous weather outlook, Feb 8, 2:26 PM MST, 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GLASGOW MT 226 PM MST TUE FEB 8 2011 MTZ016>027-059>062-091100- CENTRAL AND SOUTHEAST PHILLIPS-CENTRAL AND SOUTHERN VALLEY- DANIELS-SHERIDAN-WESTERN ROOSEVELT-PETROLEUM-GARFIELD-MCCONE- RICHLAND-DAWSON-PRAIRIE-WIBAUX-NORTHERN PHILLIPS- SOUTHWEST PHILLIPS-NORTHERN VALLEY-EASTERN ROOSEVELT- 226 PM MST TUE FEB 8 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST MONTANA. .DAY ONE...THIS AFTERNOON AND TONIGHT BELOW ZERO TEMPERATURES AND WIND CHILLS OF 20 TO 40 BELOW WILL PERSIST THROUGH TONIGHT. A WIND CHILL ADVISORY IS IN EFFECT FOR MOST OF NORTHEAST MONTANA THROUGH WEDNESDAY MORNING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Local storm report, Feb 8, 11:48 AM MST, 2 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GLASGOW MT
1148 AM MST TUE FEB 08 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 AM EXTR WIND CHILL NAVAJO 48.79N 105.06W
02/08/2011 E-40.00 F DANIELS MT MESONET
DAVIS UNIT
0618 AM EXTR WIND CHILL 2 E POPLAR 48.11N 105.15W
02/08/2011 M-43.00 F ROOSEVELT MT MESONET
POPLAR RAWS
0639 AM EXTR WIND CHILL 2 E WOLF POINT 48.09N 105.60W
02/08/2011 M-48.00 F ROOSEVELT MT ASOS
0700 AM EXTR WIND CHILL 14 ENE PLENTYWOOD 48.85N 104.28W
02/08/2011 M-40.00 F SHERIDAN MT MESONET
COMERTOWN DOT HWY 5
0700 AM EXTR WIND CHILL WESTBY 48.87N 104.05W
02/08/2011 E-47.00 F SHERIDAN MT CO-OP OBSERVER
0700 AM EXTR WIND CHILL 2 SE MEDICINE LAKE 48.48N 104.47W
02/08/2011 E-47.00 F SHERIDAN MT MESONET
MEDICINE LAKE RAWS
&&
RSMITHNearby
Wind Chill Advisories in Montana, 2011Every wind chill advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.